# SDR SWAA2013071518201

- Difficulty date: July 6, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 27,560 hours, 16,170 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STATION 120.3, UPPER FORWARD  FLANGE CRACKED ON INBD SIDE OF RIB.  REPAIRED RIB IAW EA.
